# SDR AALA20170920003

- Difficulty date: September 20, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 25,597 hours, 10,080 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE LEFT HORIZONTAL STABILIZER LOWER INSPAR SKIN AT HSS 101.90 AT THE AFT END.  REPAIRED THE SKIN IAW SRM 55-10-01-2R-11.
